# SDR C77A20130903010

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 17062480403
- Condition: Worn
- Location: Zone 300
- Part time: 15,602 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT HORIZONTAL STAB FITTING, WAS GOUGED DURING REMOVAL.   BLENDED DAMAGE IAW SRM II 51-10-03, PERFORMED NDT (HFEC) IAW NDT MANUAL 2718, PART 1, CHAPTER 51, TASK 51-00-00-916-803A.
